Alert archive / Washington / High Wind Warnings in 2007

High Wind Warning 4, NWS Pendleton, OR

October 19, 2007Morrow County, Umatilla County, Oregon; 5 counties in Washington

NWS Pendleton, OR issued this high wind warning at Oct 19, 2007, 3:27 AM PDT for Morrow County, Umatilla County, Oregon; 5 counties in Washington. It took effect at Oct 19, 2007, 8:00 AM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2007, 3:27 AM PDT (10:27 UTC)
In effect from
Oct 19, 2007, 8:00 AM PDT
Expired
Oct 19, 2007, 12:09 PM PDT
In force
4 hr
Issued by
NWS Pendleton, OR

Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 43 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
771 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 191027
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
327 AM PDT FRI OCT 19 2007

...STRONG WINDS ACROSS EASTERN WASHINGTON AND EASTERN OREGON
TODAY...

.AN POWERFUL UPPER LEVEL JET STREAM IS POSITIONED ACROSS THE PACIFIC
NORTHWEST. STRONG WINDS ALOFT WILL INTERACT WITH A COLD FRONT
CREATING VERY WINDY CONDITIONS TODAY.

ORZ044-501-WAZ028-029-192030-
/O.UPG.KPDT.WI.Y.0026.071019T1700Z-071020T0100Z/
/O.NEW.KPDT.HW.W.0004.071019T1500Z-071020T0100Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA
327 AM PDT FRI OCT 19 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING FOR THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN
FOOTHILLS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT.

STRONG AND DAMAGING WINDS ARE EXPECTED TODAY.  SUSTAINED WINDS
FROM THE SOUTHWEST WILL INCREASE SUDDENLY TO 35 TO 45 MPH WITH
GUSTS TO AROUND 60 MPH AFTER A COLD FRONT PASSES.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ027-192030-
/O.EXB.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...SUNNYSIDE...YAKIMA
327 AM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR THE YAKIMA VALLEY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 6 PM PDT THIS AFTERNOON.

SUSTAINED WINDS IN THE UPPER YAKIMA VALLEY ABOVE UNION GAP WILL BE
INCREASE TO 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS TO 45 MPH.
STRONGER WINDS WILL OCCUR IN THE LOWER YAKIMA VALLEY BELOW UNION GAP
WITH WINDS 30 TO 40 MPH AND GUSTS TO 55 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ504-192030-
/O.EXT.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY
327 AM PDT FRI OCT 19 2007

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
PDT THIS AFTERNOON. 

SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST
SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE EXPECTED
FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
2 follow-up statements
000 
WWUS76 KPDT 191325
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
625 AM PDT FRI OCT 19 2007

...STRONG WINDS ACROSS EASTERN WASHINGTON AND EASTERN OREGON
TODAY...

.AN POWERFUL UPPER LEVEL JET STREAM IS POSITIONED ACROSS THE
PACIFIC NORTHWEST. STRONG WINDS ALOFT WILL INTERACT WITH A COLD
FRONT CREATING VERY WINDY CONDITIONS TODAY.

ORZ044-501-WAZ028-029-192130-
/O.CON.KPDT.HW.W.0004.071019T1500Z-071020T0100Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA
625 AM PDT FRI OCT 19 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON FOR THE COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS. 

STRONG AND DAMAGING WINDS ARE EXPECTED TODAY.  SUSTAINED WINDS
FROM THE SOUTHWEST WILL INCREASE SUDDENLY TO 35 TO 45 MPH WITH
GUSTS TO AROUND 60 MPH AFTER A COLD FRONT PASSES.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ042-192130-
/O.EXA.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/
NORTH CENTRAL OREGON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO
625 AM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST
SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE
EXPECTED FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ504-192130-
/O.CON.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY
625 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST
SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE
EXPECTED FRIDAY MORNING THROUGH EARLY FRIDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

WAZ027-192130-
/O.CON.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...SUNNYSIDE...YAKIMA
625 AM PDT FRI OCT 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

SUSTAINED WINDS IN THE UPPER YAKIMA VALLEY ABOVE UNION GAP WILL
BE INCREASE TO 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS TO
45 MPH. STRONGER WINDS WILL OCCUR IN THE LOWER YAKIMA VALLEY
BELOW UNION GAP WITH WINDS 30 TO 40 MPH AND GUSTS TO 55 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 191909
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1209 PM PDT FRI OCT 19 2007

...VERY WINDY CONDITIONS ACROSS EASTERN WASHINGTON AND EASTERN
OREGON THIS AFTERNOON...

.A STRONG PRESSURE GRADIENT AND UPPER LEVEL JET STREAM WILL
CONTRIBUTE TO VERY WINDY CONDITIONS ACROSS PORTIONS OF EASTERN
OREGON AND SOUTHEAST WASHINGTON THIS AFTERNOON BEFORE WINDS
SUBSIDE LATE IN THE DAY. THE DAMAGING WINDS ANTICIPATED EARLIER
ARE NO LONGER EXPECTED. HOWEVER...WIND GUSTS OF 45 TO 50 MPH ARE
STILL POSSIBLE UNTIL ABOUT 3 PM THIS AFTERNOON.

ORZ044-501-WAZ028-029-192200-
/O.CAN.KPDT.HW.W.0004.000000T0000Z-071020T0100Z/
/O.EXB.KPDT.WI.Y.0026.000000T0000Z-071019T2200Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA
1209 PM PDT FRI OCT 19 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE EXPECTED
UNTIL MID TO LATE AFTERNOON BEFORE SUBSIDING LATE IN THE DAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF
THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ042-WAZ027-192015-
/O.CAN.KPDT.WI.Y.0026.000000T0000Z-071020T0100Z/
NORTH CENTRAL OREGON-YAKIMA VALLEY-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
SUNNYSIDE...YAKIMA
1209 PM PDT FRI OCT 19 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS
AFTERNOON BUT VERY WINDY CONDITIONS ARE NO LONGER EXPECTED.

$$

ORZ504-192200-
/O.EXT.KPDT.WI.Y.0026.000000T0000Z-071019T2200Z/
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY
1209 PM PDT FRI OCT 19 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
UNTIL MID TO LATE AFTERNOON BEFORE SUBSIDING LATE IN THE DAY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Oct 19, 2:25 AM PDT, 1 hour 2 minutes earlier.

Area forecast discussion, Oct 19, 2:25 AM PDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 AM PDT FRI OCT 19 2007

.SHORT TERM...TODAY THROUGH SATURDAY...SATELLITE IMAGERY SHOWS A
STRONG JET RAPIDLY APPROACHING THE PACIFIC NORTHWEST...IT WILL BE
LOCATED ACROSS THE COLUMBIA BASIN LATER THIS MORNING BRINGING VERY
STRONG SOUTHWESTERLY WINDS ALOFT.  WARM FRONTAL PRECIPITATION NOW
OVER NORTHEAST OREGON AND SOUTHEAST WASHINGTON IS BRINGING PERIODS
OF MODERATE RAIN AND HIGHER ELEVATION SNOW.  A COLD FRONT WILL CROSS
FROM WEST TO EAST EARLY THIS MORNING AND AS IT DOES THE VERY STRONG
WINDS WILL BE BROUGHT TO THE SURFACE IN THE COLUMBIA BASIN.  A HIGH
WIND WARNING WILL BE ISSUED SHORTLY FOR THE COLUMBIA BASIN AND BLUE
MOUNTAIN FOOTHILL ZONES OF BOTH OREGON AND WASHINGTON.  SEVERAL
OTHER LOCATIONS WILL SEE WINDY CONDITIONS TODAY BUT NOT AT HIGH WIND
CRITERIA.  SNOW LEVELS WILL LOWER TONIGHT AS A SECONDARY COLD FRONT
CROSSES THE AREA...AT THIS TIME SNOW AMOUNTS SHOULD BE LESS THEN A
FEW INCHES...BUT THIS WILL NEED TO BE MONITORED FOR THE POSSIBLE
NEED FOR SNOW ADVISORIES FRIDAY NIGHT AND SATURDAY MORNING ABOVE
4000 FEET.  A DISTURBANCE SATURDAY WILL CREATE BREEZY CONDITIONS AND
IF THE SUN BREAKS THROUGH CREATING INSTABILITY...THERE WILL BE A
CHANCE FOR HEAVIER SHOWERS AND THUNDERSTORMS WITH THIS DISTURBANCE.
80

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...SATURDAY NIGHT AND
SUNDAY A FEW SHOWERS WILL LINGER IN NORTHEAST OREGON AND NEAR THE
CASCADES AS A SHORT WAVE MOVES OUT OF EASTERN WASHINGTON AND OREGON.
AN UPPER LEVEL RIDGE WILL START TO BUILD OFF SHORE. A WARM FRONT
WILL MOVE THROUGH THE RIDGE SUNDAY...TRIGGERING A FEW SHOWERS NEAR
THE CASCADES. SUNDAY NIGHT THE BUILDING RIDGE WILL MOVE INLAND WITH
DRYING CONDITIONS. MONDAY AND TUESDAY WILL BE DRY UNDER THE
INFLUENCE OF THE RIDGE. A WEAK FRONT MAY MOVE THROUGH WEDNESDAY...
BUT THE FRONT TO BE DRY DUE TO LIMITED MOISTURE AND LIFT.  COONFIELD

&&

.AVIATION...PREVIOUS DISCUSSION...WINDS HAVE DECREASED THIS EVENING
AND WILL CONTINUE TO DECREASE OVERNIGHT AT ALL TAF SITES. SURFACE
WINDS WILL BE 10 TO 20 KTS THROUGH ABOUT 06Z AT TAF SITES KPDT AND
KALW...AND THEN THE WINDS WILL DECREASE AFTER 06Z TO 5 TO 10 KTS.
OTHER TAF LOCATIONS WILL HAVE WINDS BETWEEN 5 AND 15 KTS THROUGH THE
NIGHT. FOR FRIDAY WINDS WILL INCREASE SIGNIFICANTLY BY AFTERNOON
WITH POSSIBLE LOW LEVEL WIND SHEAR AND SURFACE WIND SPEEDS OF 25 TO
40 KTS AT KPDT...KALW AND KPSC. OTHER TAF LOCATIONS WILL HAVE WINDS
OF 15 TO 25 KTS. LOWERING VISIBILITY AND CEILINGS TONIGHT AND EARLY
FRIDAY WITH INCOMING RAIN MAY CAUSE PERIODS OF IFR CONDITIONS
OVERNIGHT AND ON FRIDAY. 88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  58  42  55  40 /  80  20  30  20
ALW  59  44  57  43 /  90  20  40  30
PSC  63  43  59  39 /  90  20  30  10
YKM  58  35  55  34 /  90  20  20  10
HRI  61  41  59  37 /  80  20  20  10
ELN  56  36  53  36 /  90  20  30  10
RDM  55  33  51  27 /  50  30  30  10
LGD  55  38  49  35 /  70  30  40  40
GCD  54  37  49  33 /  60  30  50  40
DLS  58  44  56  44 /  80  20  30  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
     FOR ORZ504.

     HIGH WIND WARNING FROM 8 AM THIS MORNING TO 6 PM PDT THIS
     AFTERNOON FOR ORZ044-501.

WA...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 6 PM PDT THIS
     AFTERNOON FOR WAZ028-029.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
     FOR WAZ027.

&&

TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
80/76/76
Hazardous weather outlook, Oct 18, 10:16 PM PDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
1016 PM PDT THU OCT 18 2007

UPDATED TO REMOVE WIND ADVISORIES FOR TONIGHT

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-191415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
1016 PM PDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

WINDS HAVE DECREASED AND ONLY LIGHT WINDS TO BREEZY CONDITIONS ARE
EXPECTED FOR THE REMAINDER OF THE NIGHT IN ALL AREAS. THE ONLY
EXCEPTION WILL BE NEAR LADD AND PYLES CANYONS IN THE SOUTHERN GRANDE
RONDE VALLEY WHERE WINDY CONDITIONS WILL PERSIST OVERNIGHT. RAIN
WILL ALSO SPREAD ACROSS THE FORECAST AREA OVERNIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WIND FRIDAY
     LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, LOWER COLUMBIA BASIN OF OREGON,
     FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER
     AND SOUTHERN GILLIAM COUNTIES

THE STRONG UPPER LEVEL JET STREAM WILL CONTINUE TO MOVE THROUGH THE
PACIFIC NORTHWEST ON FRIDAY. AS WINDS ALOFT MIX DOWN TO THE
SURFACE...VERY WINDY CONDITIONS CAN BE EXPECTED ACROSS THE COLUMBIA
BASIN AND BLUE MOUNTAIN FOOTHILLS AND AREAS NEAR CONDON. A WIND
ADVISORY HAS BEEN ISSUED TO ACCOUNT FOR SUSTAINED WINDS OF 25 TO 35
MPH WITH POSSIBLE GUSTS OF 45 MPH. THE ADVISORY WILL BE IN EFFECT
FROM 10 AM FRIDAY MORNING THROUGH 6 PM FRIDAY EVENING. FOR FURTHER
DETAILS SEE NWS PRODUCT PDXNPWPDT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 2:39 PM PDTSnow AdvisoryPDT20 hr

Nearby

High Wind Warnings in Washington, 2007High Wind Warnings in Oregon, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.